# SDR AWXA200401330

- Difficulty date: November 23, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N335AW
- Make and model: Boeing 737-3U3
- Aircraft serial: 28740
- Aircraft time: 18,375 hours, 11,324 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Zone 900
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - EMERGENCY EQUIPMENT - FLIGHT CREW REPORTED THE FORWARD INBOARD EMERGENCY FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD INBOARD EMERGENCY FLASHLIGHT BATTERY, OPERATIONAL CHECK WAS GOOD.
